MathSciNet Relay Station
MathSciNet bibliographic data
MR2373020 52B45 (57R99)
Alesker, Semyon Theory of valuations on manifolds: a survey. Geom. Funct. Anal. 17 (2007), no. 4, 1321–1341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement